# SDR IPXA2014012201519

- Difficulty date: January 7, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 88,173 hours, 15,457 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Part number: AJC7028U17
- Condition: Cracked
- Location: Bs 2092
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, AFT BODY FRAME, BS 2092 LONGERON 2R CLIP CRACKED.  R & R IAW SRM 51-35-01 AND SRM 51-33-01, PARA 10 MINOR.
